Difference between revisions of "Behnke-Stein theorem"
From Encyclopedia of Mathematics
(Importing text file) |
Ulf Rehmann (talk | contribs) m (moved Behnke–Stein theorem to Behnke-Stein theorem: ascii title) |
(No difference)
|
Revision as of 18:50, 24 March 2012
The union of domains of holomorphy , for which for all , is also a domain of holomorphy. The Behnke–Stein theorem is valid not only in the complex Euclidean space , but also on any Stein manifold. If the sequence is not monotone increasing by imbedding, the theorem is not valid; e.g. the union of the two domains of holomorphy
and
in is not a domain of holomorphy.
References
[1] | H. Behnke, K. Stein, "Konvergente Folgen von Regularitätsbereichen und die Meromorphiekonvexität" Math. Ann. , 116 (1938) pp. 204–216 |
[2] | V.S. Vladimirov, "Methods of the theory of functions of several complex variables" , M.I.T. (1966) (Translated from Russian) |
How to Cite This Entry:
Behnke-Stein theorem. Encyclopedia of Mathematics. URL: http://encyclopediaofmath.org/index.php?title=Behnke-Stein_theorem&oldid=14509
Behnke-Stein theorem. Encyclopedia of Mathematics. URL: http://encyclopediaofmath.org/index.php?title=Behnke-Stein_theorem&oldid=14509
This article was adapted from an original article by E.M. Chirka (originator), which appeared in Encyclopedia of Mathematics - ISBN 1402006098. See original article